Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/3140

Title: Stokes' drift: An exact result
Authors: VAN DEN BROECK, Christian
Issue Date: 1999
Publisher: E D P SCIENCES
Citation: EUROPHYSICS LETTERS, 46(1). p. 1-5
Abstract: An exact integral expression for the Stokes' drift of diffusive particles produced by an arbitrary wave form is derived. Asymptotic expressions are given in the large-diffusion and small-diffusion limits as a function of the Peclet number. The integrals are evaluated analytically for a square wave and an impulse wave.
Notes: Limburgs Univ Ctr, B-3590 Diepenbeek, Belgium.Van den Broeck, C, Limburgs Univ Ctr, Univ Campus, B-3590 Diepenbeek, Belgium.
URI: http://hdl.handle.net/1942/3140
DOI: 10.1209/epl/i1999-00553-2
ISI #: 000079570800001
ISSN: 0295-5075
Type: Journal Contribution
Validation: ecoom, 2000
Appears in Collections: Research publications

Files in This Item:

There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.